# SDR HNAA2018091100220

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 42,921 hours, 39,524 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DAU 1B FAIL OK TAKEOFF ROLL AT 90KTS REJECTED TAKEOFF AND RETURN TO GATE. R&R NR 1 DAU. OPS CHECK GOOD AT THIS TIME REF
AMM 31-41-01. OKAY FOR SERVICE.
